# SDR 00FDEA00726

- Difficulty date: October 19, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6516350360
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN VERTICAL BEAM RBL 26.83, WL 264 I/B SIDE BS 1182.  *S/D*  BLENDED GOUGE PER IAW FEDEX SRM 53-10-1, 51-40-3.
